Robustness of Exponential Dissipation with respect to Small Time Delay
Xunwu Yin
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We investigate robustness of exponential dissipation for the following general nonlinear evolutionary equation with small time delay: We firstly obtain a converse Lyapunov theorem. With the help of it, we establish an important result on robustness of exponential dissipation to small time delay assuming that the nonlinearity is globally Lipschitz.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/361970.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/361970.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:361970
DOI: 10.1155/2013/361970
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().